Alert archive / Florida / Wind Chill Advisories in 2011

Wind Chill Advisory 3, NWS Jacksonville, FL

January 12, 2011Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind chill advisory at Jan 12, 2011, 3:39 PM EST for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Jan 12, 2011, 8:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:39 PM EST (20:39 UTC)
In effect from
Jan 12, 2011, 8:00 PM EST
Expired
Jan 13, 2011, 10:00 AM EST
In force
14 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-273 m²/s²
0-3 km storm-relative helicity
-185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WWUS42 KJAX 122039
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
339 PM EST WED JAN 12 2011

FLZ024-025-032-033-037-038-131500-
/O.NEW.KJAX.WC.Y.0003.110113T0100Z-110113T1500Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST
339 PM EST WED JAN 12 2011

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY. 

A VERY COLD AIRMASS COMBINED WITH NORTHWEST WINDS AROUND 10 MPH
TONIGHT WILL PRODUCE WIND CHILL VALUES IN THE 15 TO 20 DEGREE
RANGE. 

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES
FOR FOUR OR MORE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

GAZ153-154-165-166-131400-
/O.NEW.KJAX.WC.Y.0003.110113T0500Z-110113T1400Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
339 PM EST WED JAN 12 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY. 

A VERY COLD AIRMASS COMBINED WITH NORTHWEST WINDS AROUND 10 MPH
TONIGHT WILL PRODUCE WIND CHILL VALUES IN THE TEENS.

A WIND CHILL ADVISORY IS ISSUED FOR SOUTHEAST GEORGIA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 15 DEGREES
FOR FOUR OR MORE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MZ
2 follow-up statements
456 
WWUS42 KJAX 130909 AAA
WSWJAX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 AM EST THU JAN 13 2011

FLZ024-025-032-033-037-038-131500-
/O.CON.KJAX.WC.Y.0003.000000T0000Z-110113T1500Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST
409 AM EST THU JAN 13 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

A VERY COLD AIRMASS COMBINED WITH NORTHWEST WINDS AROUND 10 MPH
THIS MORNING WILL PRODUCE WIND CHILL VALUES IN THE TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES
FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

GAZ153-154-165-166-131400-
/O.CON.KJAX.WC.Y.0003.000000T0000Z-110113T1400Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
409 AM EST THU JAN 13 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

A VERY COLD AIRMASS COMBINED WITH NORTHWEST WINDS AROUND 10 MPH
THIS MORNING WILL PRODUCE WIND CHILL VALUES IN THE TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR SOUTHEAST GEORGIA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW
15 DEGREES FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
688 
WWUS42 KJAX 131457
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EST THU JAN 13 2011


FLZ024-025-032-033-037-038-131600-
/O.EXP.KJAX.WC.Y.0003.000000T0000Z-110113T1500Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST
957 AM EST THU JAN 13 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. 

WIND CHILLS WILL CONTINUE TO BE NEAR 20 TO 25 FOR THE REMAINDER OF
THE MORNING.

$$

MKT

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 2:54 PM EST, 45 minutes earlier.

Area forecast discussion, Jan 12, 2:54 PM EST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EST WED JAN 12 2011

...HARD FREEZE OVER THE ENTIRE FORECAST AREA TONIGHT...
...HARD FREEZE WATCH FOR THURSDAY NIGHT INTO FRIDAY MORNING...

.SHORT TERM...
TONIGHT...THERE IS ABSOLUTELY NO DOUBT WE ARE HEADED FOR A HARD
FREEZE EVERYWHERE TONIGHT AND THE REAL QUESTION IS WHERE WILL THE
THE BOTTOM BE? ALL OF THE MODELS ARE INDICATING THIS IS GOING TO
BE A NIGHT WITH CONTINUAL COLD AIR ADVECTION (CAA) AND IN FACT THE
0-1 KM WINDS ARE IN THE 15-20 KNOT RANGE ALL NIGHT. THIS SAYS OUR
LOWS WILL NOT REALLY BE DEPENDENT UPON CLEAR SKIES AND RADIATIONAL
COOLING BUT RATHER HOW MUCH CAA IS OCCURRING. MY EXPERIENCE HAS
BEEN THAT FOR TEMPERATURES IN THE MID TEENS AS THE GFS MODEL IS
INDICATING WE USUALLY REQUIRE A FEW HOURS OF STRONG RADIATIONAL
COOLING OR IN THE CASE OF CAA MUCH STRONGER WINDS. WHILE THERE IS
SNOW AND ICE TO OUR NORTH STILL DO NOT BELIEVE THE CAA WILL BE
STRONG ENOUGH TO REALIZE THE GFS LOWS. THUS I HAVE BLENDED THE
SLIGHTLY "WARMER" NAM12 (MET) GUIDANCE WITH THE COLDER GFS (MOS)
GUIDANCE. THIS SOLUTION STILL HAS LOWS IN THE UPPER TEENS TO LOWER
20S ACROSS THE AREA.

THURSDAY...WELL THE FINE SOUTHERN SUN IS GOING TO WARM US UP...A
BIT...BUT DON'T GET TOO EXCITED AS STRONG CAA KEEPS US IN THE 40S
ACROSS THE ENTIRE AREA. WITH THE OFFSHORE WINDS COMING AROUND TO
THE NORTH-NORTHEAST SOME OF THE STRATOCUMULUS MIGHT IMPINGE ON THE
MATANZAS INLET AND FLAGLER BEACH AREAS, MIGHT EVEN SEE SOME
DRIZZLE BUT NOT EXPECTING THE SNOW LIKE WE SAW IN 2003 & 2008
(SORRY FOR THOSE WHO LOVE A GOOD FLORIDA SNOW FLURRY).

THURSDAY NIGHT...THURSDAY NIGHT LOOKS LIKE ANOTHER ROUND OF HARD
FREEZE CONDITIONS THIS TIME WITH STRONG RADIATIONAL COOLING.
EXCEPTION COULD BE IN SOUTHERN ST JOHNS AND COASTAL FLAGLER
COUNTIES WITH A POSSIBLE MARITIME INFLUENCE THERE. WITH HIGHER
RELATIVE HUMIDITY VALUES WE SHOULD SEE A WIDESPREAD FROST THURSDAY
NIGHT AND FRIDAY MORNING.

FRIDAY...SIGNIFICANT RECOVERY OF THE AIR TEMPERATURES AS HIGHS
ACTUALLY CRACK THE 50 DEGREE MARK. OTHERWISE OTHER THAN THE COOL
TEMPERATURES IT WILL BE A BEAUTIFUL DAY WITH CLEAR BLUE SKIES.

.LONG TERM...
THE PAY OFF FOR SURVIVING THE NEXT FEW DAYS OF COLD IS GOING TO BE
THE WEEKEND AS THE HIGH BEGINS TO SLIDE NORTH OF US AND OFFSHORE
THE TEMPERATURES ARE GOING TO CONTINUE TO RECOVER. WE CAN EXPECT
NEAR CLIMATOLOGICAL TEMPERATURES OVER THE WEEKEND AND HIGHS ABOUT
10 DEGREES ABOVE NORMAL EARLY NEXT WEEK. AS A FRONTAL SYSTEM
APPROACHES THE AREA WE WILL BE LOOKING AT A 50 TO 70 PERCENT
CHANCE OF RAIN MONDAY INTO TUESDAY.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL. GUSTY WINDS WILL DECREASE
AROUND 23Z. AS MENTIONED ABOVE...THE 0-1 KM WINDS WILL BE 15-20 KT.
THIS WILL HELP TO KEEP SFC WINDS NEAR 5-10 KT TONIGHT BUT NOT ENUF
TO INCLUDE LLWS IN TAFS.

&&

.MARINE...WINDS HAVE DECREASED TO SCEC OVER NEARSHORE WATERS AND
CONTINUE SCA FARTHER OFFSHORE. EXPECT SCA CONDS TO CONTINUE INTO
THURSDAY MORNING AND WILL KEEP SCA AS IS. HIGH PRES WILL BUILD
INTO THE REGION WITH WINDS/SEAS BECOMING RATHER QUIET BY FRI AND
LASTING INTO THE WEEKEND. HIGH PRES DEPARTS NORTHEASTWARD SUNDAY
NIGHT WITH WINDS/SEAS INCREASING EARLY NEXT WEEK.

&&

.FIRE WEATHER...BRISK WINDS ARE COMBINING WITH THE COLD DRY AIR
MASS TO PRODUCE RED FLAG CONDS FOR NE FL. DUVAL/NASSAU ARE ONLY A
COUPLE RH PERCENTAGE POINTS ABV CRITERIA. ALTHO DRY IN SE GA...THE
CONDS ARE A LITTLE ABV CRITERIA WITH SAINT SIMONS ISLAND THE ONLY
PLACE WITH STRONG ENUF WINDS.

ON THURSDAY...THE COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER
THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35
PERCENT FOR 4 TO 6 HRS AND BOTTOM OUT AT 25 TO 30 PERCENT AWAY
FROM THE IMMEDIATE COAST. HAVE UPGRADED THE WRN HALF OF NE FL TO
A RED FLAG WRNG...BUT DURATION MAY NOT QUITE BE 4 HRS FOR ERN
PORTION AND WILL ALLOW LATER SHIFTS TO RE-EVALUATE THE TIMING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  20  43  20  52 /  10   0   0   0
SSI  24  45  30  53 /   0   0   0   0
JAX  20  46  22  55 /  10   0  10   0
SGJ  25  45  27  52 /  10   0  10   0
GNV  20  47  21  58 /  10   0  10   0
OCF  19  50  22  58 /  10   0  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CLAY-DUVAL-NASSAU-
     PUTNAM.

     RED FLAG WARNING FROM NOON TO 6 PM EST THURSDAY FOR ALACHUA-
     BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-
     UNION.

GA...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
     FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

SANDRIK/TRABERT/PRESNALL
Hazardous weather outlook, Jan 12, 4:32 AM EST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 AM EST WED JAN 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
432 AM EST WED JAN 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WARNING AND WIND CHILL ADVISORY IN EFFECT THIS MORNING
FOR PORTIONS OF NORTHEAST FLORIDA...

A COLD AIRMASS MOVING INTO THE REGION THIS MORNING WILL ALLOW FOR
TEMPERATURES TO FALL NEAR 30 DEGREES OVER INLAND AREAS. THIS WILL
COMBINE WITH NORTHWEST WINDS AROUND 10 MPH TO PRODUCE WIND CHILL
VALUES IN THE 20 TO 25 DEGREE RANGE THROUGH THE MORNING HOURS.
PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.

A DRIER AIRMASS AND GUSTY NORTHWEST WINDS WILL SET THE STAGE FOR
DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

...HARD FREEZE WARNING IN EFFECT TONIGHT AND THURSDAY MORNING FOR
ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

A HARD FREEZE IS EXPECTED ACROSS ALL AREAS TONIGHT WITH MIN TEMPS
FALLING INTO THE LOWER TO MID 20S...EXCEPT UPPER 20S ALONG THE
COAST. WIND CHILL VALUES WILL FALL INTO THE TEENS AND A WIND CHILL
ADVISORY MAY BE REQUIRED. PLEASE REFER TO THE LATEST URGENT WINTER
WEATHER MESSAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

BELOW NORMAL TEMPERATURES ARE EXPECTED THURSDAY THROUGH SATURDAY
MORNING WITH FREEZES POSSIBLE EACH NIGHT. HARD FREEZE CONDITIONS
ARE MOST LIKELY EARLY THURSDAY MORNING AND AGAIN FRIDAY MORNING.

A DRIER AIRMASS WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER
CONDITIONS EACH AFTERNOON ACROSS INLAND AREAS THURSDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:24 AM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Jan 12, 5:16 AM ESTHard Freeze WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more29 hr
Jan 12, 1:34 PM ESTRed Flag WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union28 hr
Jan 12, 2:52 PM ESTHard Freeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr

Nearby

Wind Chill Advisories in Florida, 2011Wind Chill Advisories in Georgia, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.